# SDR UALA2009021100457

- Difficulty date: February 10, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 57,641 hours, 21,323 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 30762KZZ
- Condition: Defective
- Location: Crew Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FLT DECK DOOR WILL NOT REMAIN CLOSED AND LOCKED, DOOR CAN BE PUSHED OPEN.  REPLACED FLIGHT DECK DOOR STRIKER SOLENOID ASSY.  OP CHECK GOOD.
